- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2013 6 (3)
- Authors
- Reznikova, Ilona A.
- Contact information
- Reznikova, Ilona A.: Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041 Russia; e-mail: ilona
- Keywords
- initial-boundary value problem; interface; Laplace transform method; inverse problem
- Abstract
The spherically symmetric adjoint initial-boundary value problem of heat propagation in closed bounded spherical regionshasbeenresearched. Theexactanalytical solutionof thedirectandinversenonstationary problem has been obtained using Laplace transform method. The stationary state has been found and it is shown that the nonstationary solution converges to stationary one when time tends to infinity, if such are the heat sources in media.
- Pages
- 336-341
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/9892
Journal of Siberian Federal University. Mathematics & Physics / The Solution of Adjoint Heat Problem in Spherical Area by Laplace Transform Method
Full text (.pdf)